Return to content in this issue
Drug-Induced Hypersensitivity Syndrome Combined with Hemophagocytic Lymphohistiocytosis related to Piperacillin-Tazobactam: A Case Report
Shen Y1*, Teng X1*, Zha L2, Han M1**, Wang Q3**
1Department of Respiratory and Critical Care Medicine, Fuyang Infectious Disease Clinical College of Anhui Medical University, Fuyang, Anhui, 236000, China.
2Institute of Infection and Global Health,University of Liverpool, L697BE, Liverpool, UK.
3Department of Respiratory and Critical Care Medicine, Jinling Hospital, Medical School of Nanjing University, Nanjing, Jiangsu, 210000, China.
*These authors contributed equally and should be considered first authors.
**These authors contributed equally and should be considered senior and corresponding authors.
J Investig Allergol Clin Immunol 2023; Vol. 33(6)
Key words: Piperacillin-tazobactam, Drug-induced hypersensitivity syndrome, Hemophagocytic lymphohistiocytosis